# SDR CA960212035

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- Propeller: Mcauly
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: NAS13035
- Condition: Sheared
- Location: Inboard Tire
- Part time: 769 hours
- Component: Dunlop, AHA1837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT MAIN INBOARD TIRE FOUND FLAT. 5 BOLTS FOUND SHEARED IN THREADED SECTION.
